Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

A derivation of the switched-capacitor adjoint network based on a modified Tellegen's theorem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A method of generating an adjoint network for switchedcapacitor (SC) circuits with periodic switching and piecewise-constant inputs is derived in a general manner using a modified form of Tellegen's theorem. The derivation is independent of the method used to formulate the network equations. It is shown that under certain conditions the adjoint network may be described by the transposed system equations of the original switched capacitor circuit. The SC adjoint network is applied to the problem of determining the transfer functions from many input ports to a single output port.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:29 ,  Issue: 4 )